Volume 9, Issue 2 (11-2014)                   IJMSI 2014, 9(2): 87-100 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Dolati A, Dehgan Nezhad A. Some Results on Convexity and Concavity of Multivariate Copulas. IJMSI. 2014; 9 (2) :87-100
URL: http://ijmsi.ir/article-1-644-en.html
Abstract:  

This paper provides some results on different types of convexity and concavity in the class of multivariate copulas. We also study their properties and provide several examples to illustrate our results.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb